My 17 year old son was diag. with ALL Leukemia on his 16th Birthday (18 months ago).
He is a St. Jude's patient, in remission and doing well. His protocol will continue
through Sept. '09. He currently has bad acne (adolescent acne, not associated with his dia. or a treatment side effect) . We have seen a dermotologist (under guidance of his Oncologist) and been prescribed Accutane. My question is concerning his taking the Accutane along with his chemo meds. He is on a daily dosage of Mercurprine (6-MP), 3 times weekly Ceptra, once monthly Vincristine and Methotrexate 5 days a month. Would there be any drug interaction between all these Leukemia drugs and the Accutane?
Hi, I also am mom to a st jude patient. He is now 15. He had AML in 1994 and is doing extremely well. He is going through the acme stuff also. I would for sure ask his drs at St Judes about this. They should have some information for you about this. I am so proud that everytthing is going well for him. My son had a yr of treatment and a BMT , we met many other kids who had all so as he does and I remember the long treatment protocal for those kids. We go back every summe for his checkup and will for another 3 yrs. If you ever need to just chat please email. ***@****. I would love to help with any concerns. Prayers to you all.. darlene
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.